A 36-year-old female asked:
My 5 mth daughter had her measles vaccination today and has developed a rash on her back.. is this normal?
1 doctor answer • 1 doctor weighed in
Dr. Lois A Freisleben-Cookanswered
Pediatrics 37 years experience
Yes: A rash is not unusual after the vaccine . Your child may have a slight fever as well after the vaccine. This is best managed with acetaminophen for comfort. Unless your child appears to feel ill or acts ill, for example loses interest in play or loses appetite, you and relax and let the rash facd in a few days.Any other signs of illness such as very high fever, no play, no appetite-see MD
Created for people with ongoing healthcare needs but benefits everyone.
393 viewsAnswered >2 years ago
Last updated Feb 24, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.